Ask an expert
Question

26 May 2004

menstrual cycle
Ive had my last injection in december and i didn't go for another one. My last menstrual cycle was in december and that was the last time i menstruated. Ive done a home pregnancy test and im not pregnant. I also do have alot of stress and my whole living rutual is not what its supposed to be. Please let me know. I am really worried.
Answer 358 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is likely to still be an effect of the injectable. It can take up to a year for your periods to return.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9475 votes
No
68% - 20308 votes
Vote